American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 61 found      Go to page: 1 2 3

[1] Itaï Ben Yaacov. The linear isometry group of the Gurarij space is universal. Proc. Amer. Math. Soc. 142 (2014) 2459-2467.
Abstract, references, and article information
View Article: PDF

[2] D. Dikranjan and Gábor Lukács. On zero-dimensionality and the connected component of locally pseudocompact groups. Proc. Amer. Math. Soc. 139 (2011) 2995-3008. MR 2801639.
Abstract, references, and article information
View Article: PDF

[3] Yevhen Zelenyuk. Almost maximal topologies on semigroups. Proc. Amer. Math. Soc. 139 (2011) 2257-2270. MR 2775403.
Abstract, references, and article information
View Article: PDF

[4] Sergey A. Antonyan. Proper actions on topological groups: Applications to quotient spaces. Proc. Amer. Math. Soc. 138 (2010) 3707-3716. MR 2661569.
Abstract, references, and article information
View Article: PDF

[5] Dikran Dikranjan and Dmitri Shakhmatov. Hewitt-Marczewski-Pondiczery type theorem for abelian groups and Markov's potential density. Proc. Amer. Math. Soc. 138 (2010) 2979-2990. MR 2644909.
Abstract, references, and article information
View Article: PDF

[6] Longyun Ding and Bingqing Li. Products of Borel subgroups. Proc. Amer. Math. Soc. 136 (2008) 3319-3326. MR 2407098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Julien Melleray. Compact metrizable groups are isometry groups of compact metric spaces. Proc. Amer. Math. Soc. 136 (2008) 1451-1455. MR 2367119.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Dikran Dikranjan and Anna Giordano Bruno. Pseudocompact totally dense subgroups. Proc. Amer. Math. Soc. 136 (2008) 1093-1103. MR 2361886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] W. W. Comfort and Jan van Mill. Extremal pseudocompact Abelian groups are compact metrizable. Proc. Amer. Math. Soc. 135 (2007) 4039-4044. MR 2341956.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] E. Martín-Peinador and V. Tarieladze. A property of Dunford-Pettis type in topological groups. Proc. Amer. Math. Soc. 132 (2004) 1827-1837. MR 2051147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Artur Hideyuki Tomita. Two countably compact topological groups: One of size $\aleph_\omega$ and the other of weight $\aleph_\omega$ without non-trivial convergent sequences. Proc. Amer. Math. Soc. 131 (2003) 2617-2622. MR 1974663.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] W. W. Comfort and Jorge Galindo. Pseudocompact topological group refinements of maximal weight. Proc. Amer. Math. Soc. 131 (2003) 1311-1320. MR 1948125.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Hiroshi Fujita and Dmitri Shakhmatov. A characterization of compactly generated metric groups. Proc. Amer. Math. Soc. 131 (2003) 953-961. MR 1937434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Dikran Dikranjan and Michael Tkachenko. Varieties generated by countably compact Abelian groups. Proc. Amer. Math. Soc. 130 (2002) 2487-2496. MR 1897476.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] W. W. Comfort and Salvador García-Ferreira. Dense subsets of maximally almost periodic groups. Proc. Amer. Math. Soc. 129 (2001) 593-599. MR 1707513.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Mikhail G. Tkacenko, Vladimir V. Tkachuk, Richard G. Wilson and Ivan V. Yaschenko. No submaximal topology on a countable set is $\mathbf{T}_{\mathbf{1}}$-complementary. Proc. Amer. Math. Soc. 128 (2000) 287-297. MR 1616605.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Dikran Dikranjan and Alberto Tonolo. On the minimality of powers of minimal $\omega$-bounded abelian groups. Proc. Amer. Math. Soc. 127 (1999) 3101-3110. MR 1600132.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Janusz Grabowski. Homotopically non-trivial additive subgroups of Hilbert spaces. Proc. Amer. Math. Soc. 127 (1999) 1563-1565. MR 1653394.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Gerhard Turnwald. On the continuity of the evaluation mapping associated with a group and its character group. Proc. Amer. Math. Soc. 126 (1998) 3413-3415. MR 1452831.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] D. B. Shakhmatov, M. G. Tkacenko, V. V. Tkachuk, S. Watson and R. G. Wilson. Neither first countable nor Cech-complete spaces are maximal Tychonoff connected. Proc. Amer. Math. Soc. 126 (1998) 279-287. MR 1443164.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Bernd Günther. Construction of ANR topologies on certain groups. Proc. Amer. Math. Soc. 125 (1997) 2777-2778. MR 1422871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Desmond Robbie and Sergey Svetlichny. An answer to A.D.Wallace's question about countably compact cancellative semigroups . Proc. Amer. Math. Soc. 124 (1996) 325-330. MR 1328373.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Ingo Bandlow. On the absolutes of compact spaces with a minimally acting group . Proc. Amer. Math. Soc. 122 (1994) 261-264. MR 1246512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Dikran Dikranjan. Zero-dimensionality of some pseudocompact groups . Proc. Amer. Math. Soc. 120 (1994) 1299-1308. MR 1185278.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] T. Christine Stevens. Closures of weakened analytic groups . Proc. Amer. Math. Soc. 119 (1993) 291-297. MR 1123667.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Dikran N. Dikranjan and Dmitrii B. Shakhmatov. Compact-like totally dense subgroups of compact groups . Proc. Amer. Math. Soc. 114 (1992) 1119-1129. MR 1081694.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Takashi Kimura. Dimensions of topological groups containing the bouquet of two circles . Proc. Amer. Math. Soc. 114 (1992) 1109-1113. MR 1079892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Dieter Remus. A short solution of Markov's problem on connected group topologies . Proc. Amer. Math. Soc. 110 (1990) 1109-1110. MR 1028293.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Robbert Fokkink. A note on pseudocompact groups . Proc. Amer. Math. Soc. 107 (1989) 569-571. MR 972229.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] W. W. Comfort. Small spaces which ``generate'' large spaces . Proc. Amer. Math. Soc. 104 (1988) 973-980. MR 964881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 61 found      Go to page: 1 2 3